( 10.00Am )I will pick you up from surabaya or malang and take you to bondowoso.
( 15.00Pm )Arrive at bondowoso homestay, checkin and take a rest.
( 16.00Pm )Free program. we will sleep early because our wakeup call is at 22:30 pm.
( 23.00Pm )We will drive to Ijen area. which takes about 2 hours.
( 01.00Am )Arrive at entrance gate Ijen area, and start to hike to seeing bluefire
( 07.00Am )Back to car then continue coffe break and drink coffee at coffee plantation.
( 09.00Am )After finish, back to bondowoso.
( 11.00Am )Shower and prepare drive to tumpaksewuarea.
( 12.00Pm )Drive to lumajang, which takes about 4 hours.
( 16.00Pm )Arrive area yanto homestay tumpaksewu, checkin and tacke a rest.
( 07.00Am )After breakfast we will go to visit tumpaksewu waterfall.
( 11.00Am )Finish and back to homestay, than prepare drive to bromo.
( 12.00Pm )Checkout and drive to bromo, which takes about 3 hours driving.
( 15.00Pm )Arrive At Otixguest house, checkin and take a rest.
( 18.00Pm )We will sleep early because our wakeup call is at 02:30 Am.
( 03.00Am )We will pick up by Jeep 4WD vehicle and enjoy the bumping offroad trip to Mt Penanjakan. Walk about 10 minutes from Jeep Parking area to Mt Penanjakan view point where you can see the famous magnificent Bromo sunrise. Afterwards return to jeep and then drive to sea of sand and then soft trek about 30 minutes to the peak of Mt Bromo. From up the Bromo Crater Rim you can see the active Bromo Crater, Hindu Temple , Caldera and mountainous view in the vicinity, including Mt Semeru, the highest peak in Java, Afterwards, we must go back to our homestay before 10.00 Am for breakfast.
( 10.00Am )Breakfast, shower and prepare drive to surabaya.
( 11.00Am )Checkout and drive to surabaya, which takes about 3 hours driving..
( 14.00Pm )Arrive at Surabaya ( Finish )